CSpace
ENUMERATION OF SIMPLE PLANAR MAPS
LIU, YP
1988-11-01
Source PublicationUTILITAS MATHEMATICA
ISSN0315-3681
Volume34Pages:97-104
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Statistics & Probability
WOS IDWOS:A1988T505600011
PublisherUTIL MATH PUBL INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28010
Collection中国科学院数学与系统科学研究院
Affiliation1.RUTGERS STATE UNIV,RUTCOR,NEW BRUNSWICK,NJ 08903
2.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, YP. ENUMERATION OF SIMPLE PLANAR MAPS[J]. UTILITAS MATHEMATICA,1988,34:97-104.
APA LIU, YP.(1988).ENUMERATION OF SIMPLE PLANAR MAPS.UTILITAS MATHEMATICA,34,97-104.
MLA LIU, YP."ENUMERATION OF SIMPLE PLANAR MAPS".UTILITAS MATHEMATICA 34(1988):97-104.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, YP]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, YP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, YP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.